MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCHELIT TRACHEAL TUBE, CUFFED, NASAL PREFORM; TUBE, TRACHEAL (W/WO CONNECTOR)

TELEFLEX MEDICAL SDN. BHD. RUSCHELIT TRACHEAL TUBE, CUFFED, NASAL PREFORM; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 111782-000060
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the air leaking was found in the late phase of surgery, and doctor retracted it.Patient was fine".At the time of this report, the customer has not returned our requests for additional information.
 
Additional Manufacturer Narrative
Qn#(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
Qn#(b)(4).The sample was returned to the manufacturer for evaluation.The manufacture reported: "one actual sample was received in an open pouch for further evaluation.Visual inspection was conducted on the received sample and no abnormalities were observed.No dimensional inspection was performed as part of this complaint investigation.The cuff pressure of the actual investigation.The cuff pressure of the actual returned sample was inflated to 25mbar by using calibrated endotest.The observation shows that the cuff was unable to maintain its pressure at 25mbar.Further inspection carried out and it was observed that there is a hole on inflation tube of side arm.The device history record was reviewed and no issue related to complaint was noted.The device was manufactured according to release specification.Based on investigation, the defect mode on air leaking was found in the late phase of surgery matched with the complainant report.There was cut mark observed on the cuff that prevented the cuff from inflating.However, visual inspection on inflation and deflation was 100% conducted during manufacturing process and such obvious defect able to be detected and taken out as it will fail all the testing at manufacturing site.Thus, this defect could not be determined as manufacturing related, and the complaint is not confirm." teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "the air leaking was found in the late phase of surgery, and doctor retracted it.Patient was fine." at the time of this report, the customer has not returned our requests for additional information.

Brand Name
RUSCHELIT TRACHEAL TUBE, CUFFED, NASAL PREFORM
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21323451
Report Number8040412-2025-00028
Device Sequence Number18293589
Product Code BTR
UDI-Device Identifier04026704325634
UDI-Public(01)04026704325634(11)240315(17)290228(10)40E24C2623(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number111782-000060
Device Lot Number40E24C2623
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown